# SDR FDEA201608262998

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 25,342 hours, 13,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532706330000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION, CRACK ON FLOOR PANEL 242AK IN MD CARGO COMPARTMENT FRAME 47, RT SIDE, DOT 139-010.  FABRICATED PANEL 242AK ON  T16/1225628 IAW SRZ 25-005.  MAJOR REPAIR.
